MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/10 MM L; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/10 MM L; KNEE TIBIAL INSERT
Catalog Number 02.12.E0410CRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At about 7 months after the primary, the patient came in reporting pain and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 19 january 2024.Lot 2112621: 25 items manufactured and released on 29-nov-2021.Expiration date: 2026-11-14.No anomalies found related to the problem.To date, 23 items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant.Batch review performed on 19 january 2024 on gmk-sphere 02.12.E002rp patella resurfacing size 2 e-cross (k202022) lot.2242107 lot 2242107: (b)(4) items manufactured and released on 05-dec-2022.Expiration date: 2027-11-22.No anomalies found related to the problem.To date, 104 items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 19 january 2024 on gmk-sphere 02.12.0724l femoral component sphere tinbn coated size 4+ l (k202684) lot.2205191, lot 2205191: (b)(4) items manufactured and released on 05-july-2022.Expiration date: 2027-06-22.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Batch review performed on 19 january 2024 on gmk-sphere 02.07.2804l tibial tray fixed cemented size 4 l tinbn coated (k202684) lot.2118549, lot 2118549: (b)(4) items manufactured and released on 23-june-2022.Expiration date: 2027-06-07.No anomalies found related to the problem.To date, 20 items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE CR SIZE 4/10 MM L
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18613588
Report Number3005180920-2024-00010
Device Sequence Number7565651
Product Code JWH
UDI-Device Identifier07630971261730
UDI-Public07630971261730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.E0410CRL
Device Lot Number2112621
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale